Alert archive / Colorado / Wind Chill Advisories in 2014

Wind Chill Advisory 1, NWS Pueblo, CO

February 5, 201410 counties in Colorado

NWS Pueblo, CO issued this wind chill advisory at Feb 5, 2014, 5:37 AM MST for 10 counties in Colorado. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2014, 5:37 AM MST (12:37 UTC)
Expired
Feb 5, 2014, 11:00 AM MST
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 0.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS45 KPUB 051237
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
537 AM MST WED FEB 5 2014

COZ084>089-093>099-051800-
/O.NEW.KPUB.WC.Y.0001.140205T1237Z-140205T1800Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
537 AM MST WED FEB 5 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
ADVISORY FOR THE INTERSTATE 25 CORRIDOR AND SOUTHEASTERN PLAINS 
OF COLORADO...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING.

* WIND CHILL VALUE...MINUS 18 TO MINUS 24 THIS MORNING DUE TO
  SURFACE TEMPERATURES OF 5 TO 15 DEGREES BELOW ZERO AND WINDS IN
  EXCESS OF 5 MPH AT TIMES.

* IMPACT...THESE WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD
  TO HYPOTHERMIA WITHIN 30 MINUTES IF PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND CHILL VALUES FROM MINUS 18 TO MINUS 24 DEGREES FAHRENHEIT
ARE EXPECTED.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND
COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN.
WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH
OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT
AND FACE PROTECTION.

&&

$$

COZ058-060-068-051845-
/O.CON.KPUB.WS.A.0003.140206T0700Z-140208T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
CUMBRES PASS...WOLF CREEK PASS
537 AM MST WED FEB 5 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON. 

* LOCATION...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY 
  ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 
  FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. 

* CAUSE AND TIMING...A SERIES OF MOIST UPPER LEVEL 
  DISTURBANCES...CAPABLE OF PRODUCING HEAVY SNOW AND GUSTY WINDS 
  AT TIMES...IS EXPECTED TO IMPACT THE WINTER STORM WATCH AREA 
  BEGINNING LATER TONIGHT AND THEN CONTINUING INTO AT LEAST 
  FRIDAY. 

* SNOW ACCUMULATION...TOTAL SNOW ACCUMULATIONS IN EXCESS OF 8 
  INCHES IS ANTICIPATED. 

* WIND...INCREASING WEST WINDS 15 TO 25 MPH WITH WIND GUSTS TO 
  50 MPH AT TIMES. 

* IMPACT...SNOW AS WELL AS BLOWING SNOW AT TIMES WILL BE CAPABLE 
  OF CREATING LOW VISIBILITIES AS WELL AS SLICK AND SNOW PACKED 
  ROADS...PRODUCING HAZARDOUS TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO
TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE
WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER
SURVIVAL KIT.

&&

$$
1 follow-up statement
811 
WWUS45 KPUB 051748
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1048 AM MST WED FEB 5 2014

COZ084>089-093>099-051900-
/O.EXP.KPUB.WC.Y.0001.000000T0000Z-140205T1800Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
1048 AM MST WED FEB 5 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 


$$

COZ058-060-068-060000-
/O.CON.KPUB.WS.A.0003.140206T0700Z-140208T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
CUMBRES PASS...WOLF CREEK PASS
1048 AM MST WED FEB 5 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON. 

* LOCATION...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY 
  ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 
  FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. 

* CAUSE AND TIMING...A SERIES OF MOIST UPPER LEVEL 
  DISTURBANCES...CAPABLE OF PRODUCING HEAVY SNOW AND GUSTY WINDS 
  AT TIMES...IS EXPECTED TO IMPACT THE WINTER STORM WATCH AREA 
  BEGINNING LATER TONIGHT AND THEN CONTINUING INTO AT LEAST 
  FRIDAY. 

* SNOW ACCUMULATION...TOTAL SNOW ACCUMULATION IN EXCESS OF 8
  INCHES IS ANTICIPATED.

* WIND...INCREASING WEST WINDS 15 TO 25 MPH WITH WIND GUSTS TO 
  50 MPH AT TIMES. 

* IMPACT...SNOW AS WELL AS BLOWING SNOW AT TIMES WILL BE CAPABLE 
  OF CREATING LOW VISIBILITIES AS WELL AS SLICK AND SNOW PACKED 
  ROADS...PRODUCING HAZARDOUS TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO
TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE
WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER
SURVIVAL KIT.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this wind chill advisory went out at Feb 5, 4:59 AM MST, 38 minutes earlier.

Area forecast discussion, Feb 5, 4:59 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
459 AM MST WED FEB 5 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 406 AM MST WED FEB 5 2014

METEOROLOGICAL CHALLENGES INCLUDE COLD SURFACE AIR TEMPERATURES AND
LOW WIND CHILL VALUES AT TIMES...POPS...FOG AND INCREASING CHANCES
FOR HEAVIER ACCUMULATING SNOW BEGINNING LATER TONIGHT OVER PORTIONS
OF THE SOUTHWEST AND CENTRAL MOUNTAINS.

COLD EARLY MORNING TEMPERATURES NOTED OVER THE FORECAST DISTRICT
WITH 4 AM TEMPERATURE READINGS OF -9F AT PUEBLO...-11F AT THE AIR
FORCE ACADEMY AND -15F AT MONUMENT HILL.  THANKFULLY SURFACE WINDS
HAVE BEEN RELATIVELY LOW...ALLOWING LOWER ELEVATION WIND CHILL
READING VALUES TO RUN BASICALLY IN THE -5F TO -17F RANGE THIS
MORNING...ALTHOUGH LOCALIZED WIND CHILL READINGS BELOW -18F HAVE
BEEN NOTED.

COLD TO VERY COLD CONDITIONS ARE EXPECTED TO PERSIST OVER THE
FORECAST DISTRICT TODAY AND TONIGHT...ESPECIALLY EASTERN
SECTIONS...WHERE MAXIMUM TEMPERATURES WILL STRUGGLE TO EXCEED 6F
OVER MANY LOCATIONS.

BY TONIGHT...MINIMUM TEMPERATURES ARE PROJECTED TO DROP TO WELL
BELOW ZERO OVER THE MAJORITY OF THE FORECAST DISTRICT AND
PROBABILITIES FOR MORE WIDESPREAD LOWER ELEVATION WIND CHILL VALUES
RUNNING BELOW -18F MAY BE REALIZED.  WFO PUEBLO WILL MONITOR CLOSELY
AND IF LATEST TRENDS CONTINUE...POTENTIALLY ISSUE A WIND CHILL
HIGHLIGHT OVER PORTIONS OF THE FORECAST DISTRICT FOR TONIGHT BY
LATER TODAY.

SPEAKING OF WINTER WEATHER HIGHLIGHTS...HAVE ISSUED A LONG DURATION
WINTER STORM WATCH BEGINNING AT 07Z THURSDAY AND CONTINUING INTO AT
LEAST 00Z SATURDAY FOR THE WESTERN MOSQUITO RANGE AND EASTERN LAKE
COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000
FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET.  FOR
NOW...HAVE PAINTED INITIAL SNOW AMOUNTS IN THE 1 TO 3 INCH RANGE
OVER THESE LOCATIONS FROM 07Z TO 12Z THURSDAY WITH ADDITIONAL SNOW
AMOUNTS TO FOLLOW...PLEASE SEE LONGER TERM DISCUSSION BELOW.

ELSEWHERE...ISOLATED TO SCATTERED SNOW ACTIVITY SHOULD BE NOTED AT
TIMES FROM THIS AFTERNOON INTO TONIGHT IN COMBINATION WITH AREAS
OF FOG.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 406 AM MST WED FEB 5 2014

...NEARLY CONTINUOUS SNOW FOR THE CONTDVD...WHILE PLAINS WILL SEE
LITTLE IF ANY SIGNIFICANT PRECIP...

OVERALL TRENDS IN THE LONG RANGE GUIDANCE INDICATE MODERATE TO
STRONG WEST TO NORTHWEST FLOW TO CONTINUE THROUGH THIS LONG TERM FCST
PERIOD WITH SEVERAL DISTURBANCES EMBEDDED IN THE FLOW. THE MAIN
CHANGE THAT I SEE IN THE GUIDANCE EARLY THIS MORNING AS COMPARED TO
YDAY MORNING IS THAT THE DISTURBANCES ARE FCST TO BE LESS AMPLIFIED.
THIS DE-AMPLIFICATION WILL DECREASE THE CHANCE OF ANY SIGNIF PRECIP
FOR THE PLAINS. FOR THE MOUNTAINS...WE WILL LIKELY SEE A NEARLY
CONTINUOUS THREAT OF NEEDED SNOW THROUGH THE PERIOD.

FOR THE PLAINS...THE COLD AIR WILL REMAIN WITH US FOR FRIDAY WITH A
GRADUAL WARMING TREND THROUGH THE REMAINDER OF THE PERIOD.
HOWEVER...I DO EXPECT THE MAX TEMPS TO REMAIN BELOW NORMAL THROUGH
NEXT TUESDAY. AS MENTIONED ABOVE...PRECIP CHANCES HAVE DECREASED AND
HAVE REMOVED THE CHANCES OF PRECIP FOR THE LOWER ELEVATIONS FOR MOST
DAYS (THE FCST THAT I INHERITED HAD THE MENTION OF SLIGHT POPS
NEARLY EVERY DAY). THE ONLY DAYS IN WHICH I HAVE KEPT A SLIGHT
CHANCE IS THURSDAY MORNING AND NEXT MONDAY NIGHT/TUESDAY. I SHOULD
NOTE LATEST HPC GUIDANCE FOR THE NEXT 7 DAYS HAS THE SE COLORADO
PLAINS NEARLY DRY.

THE MTNS ON THE OTHER HAND WILL SEE NEARLY CONTINUOUS SNOW THROUGH
THIS PERIOD AS A MOIST MODERATE TO STRONG WNW FLOW CONTINUES. THE
OVERALL BEST CHANCE OF HEAVY WIND DRIVEN SNOW WILL BE DURING THE
FRI-SAT TIME FRAME AS THE STRONGEST WINDS OCCUR OVER THE STATE. A
LONG DURATION WINTER STORM WATCH FOR THE HIGHER ELEVATIONS OF THE
CONTDVD HAS BEEN ISSUED STARTING LATE TONIGHT AND LASTING INTO LATE
FRIDAY. THIS WINTER WX HILITE WILL LIKELY NEED TO BE UPGRADED AND
EXTENDED BY LATER SHIFTS. OVERALL I EXPECT WE WILL SEE ANOTHER 1-2+
FEET OF SNOW FOR THE CONTDVD DURING THE THU-TUE TIME PD. WITH THE
STRONG FLOW OVER THE STATE...WIND DRIVEN SNOW IS GOING TO BE AN
ISSUE AND THE AVALANCHE THREAT WILL BE HIGH. TRAVEL WILL BE
DIFFICULT AT TIMES ACROSS THE HIGHER ELEVATIONS. \/HODANISH

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 406 AM MST WED FEB 5 2014

PERIODS OF LOW CLOUDS/FOG AND LIGHT SNOW AT TIMES WILL BE CAPABLE OF
PRODUCING MVFR TO IFR CONDITIONS AT TIMES THROUGH TONIGHT AT THE
KCOS AND KPUB TAF SITES...ESPECIALLY DURING THE MORNING AND
NIGHT-TIME HOURS.  AT KALS...VFR CONDITIONS SHOULD GENERALLY BE
NOTED OUTSIDE OF MVFR TO IFR CONDITIONS AT TIMES DURING THE EARLY
MORNING DUE TO THE POTENTIAL FOR LOW CLOUDS AND FOG.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
FOR COZ058-060-068.

&&

SHORT TERM...77
LONG TERM...HODANISH
AVIATION...77
Hazardous weather outlook, Feb 4, 10:54 PM MST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1054 PM MST TUE FEB 4 2014

COZ058>089-093>099-060600-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1054 PM MST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SOME LIGHT SNOWFALL WILL STILL BE POSSIBLE IN MANY AREAS
TONIGHT WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED...ALTHOUGH
SOME OF THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAINS COULD SEE
ANOTHER INCH OR TWO BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MOIST PACIFIC JET STREAM WILL REMAIN OVER THE REGION INTO EARLY
NEXT WEEK. SNOW WILL BE POSSIBLE OVER THE CONTINENTAL DIVIDE
NEARLY EVERY DAY. SIGNIFICANT ACCUMULATIONS ARE LIKELY AT TIMES.

OVER THE PLAINS IT WILL BE VERY COLD WEDNESDAY AND THURSDAY...WITH
HIGH TEMPERATURES IN THE SINGLE DIGITS AND TEENS. LIGHT SNOW WILL
BE POSSIBLE.

THERE WILL BE ANOTHER CHANCE OF SNOW OVER THE PLAINS FRIDAY NIGHT
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER THE CENTRAL MOUNTAINS TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:56 AM MSTWinter Storm WatchPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache11 hr
Feb 5, 2:52 PM MSTWind Chill AdvisoryPUBBaca, Bent, Crowley, Custer, El Paso, Fremont and 7 more19 hr
Feb 5, 2:52 PM MSTWinter Weather AdvisoryPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache5 days

Nearby

Wind Chill Advisories in Colorado, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.